... However, yesterday I had a treatment and it only took 45 minutes. Today I woke up with severe red hands with itching and burning. Within hours, I had it on my entire body including my genetilia. I went to the ER and they gave me Prednisone and Benedryl and sent me home when my symptoms began to dissipate. My treatments have always taken about 2 hrs so I am questioning if the fact that it was infused so quickly could have been the problem. BTW, my through is burning. It's Sat. nite and I can't call my Dr. until Monday. Anyone out there have any suggestions or similar problems. And, will I have to stop Remicade and maybe go on another drug ie. Humire
You will have to talk to your dr, because the fact that it was given so much faster makes me wonder a few things. Was it mixed correctly, was it the wrong dose, or are you just responding because it was given too fast for you. They can give anti histamines before the infusion. They recommend if there is a reaction that it be given slower. But if he feels the reaction was severe, then you would have to stop it.
I believe you had bad response to in fusion because in fusions was given too fast. I just had infusion 7weeks ago and went ti in fusion center not short stay in hospital my infusion take 6hrs in hospital but center in 3 and I ve been suck for 5weeks so yes they in fusion you too fast
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 2 answers
Posted 23 Jul 2014 • 3 answers
Posted 17 Mar 2015 • 2 answers
Posted 27 Apr 2015 • 2 answers
Posted 15 Nov 2015 • 1 answer